# SDR ABXA9900640

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5101 · Aircraft Structures
- Part: Angle
- Part number: DH431965061
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT STATION 320 BETWEEN LONGERON 35 LEFT AND 36 LEFT CORRODED.  REPLACED FITTING IAW DC8 SRM 51-1-20D AND 53-2-0.
